# SDR HDNA2016F00191

- Difficulty date: September 21, 2016
- Submitted: September 21, 2016
- Operation: Air carrier
- Aircraft: N145NC
- Make and model: Bolkms BK117C2
- Aircraft serial: 9542
- Aircraft time: 2,032 hours
- Engine: Tmeca ARRIEL1E2
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Gearbox
- Part number: 4639003011
- Part serial: 1532
- Condition: Broken
- Location: Tailboom
- Part time: 2,032 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL OF THE TAIL ROTOR GEARBOX FOR TBO CHANGE, WE FOUND THAT THE ATTACHING STUD WAS SHEARED OFF AT THE TAIL BOOM ATTACHMENT POINT.
